Non-uniqueness of weak solutions for the fractal Burgers equation
نویسندگان
چکیده
منابع مشابه
Global Existence of Weak Solutions for the Burgers-Hilbert Equation
This paper establishes the global existence of weak solutions to the Burgers-Hilbert equation, for general initial data in L(IR). For positive times, the solution lies in L2∩L∞. A partial uniqueness result is proved for spatially periodic solutions, as long as the total variation remains locally bounded.
متن کاملAsymptotic Properties of Entropy Solutions to Fractal Burgers Equation
We study properties of solutions of the initial value problem for the nonlinear and nonlocal equation ut+(−∂ x) u+uux = 0 with α ∈ (0, 1], supplemented with an initial datum approaching the constant states u± (u− < u+) as x → ±∞, respectively. It was shown by Karch, Miao & Xu (SIAM J. Math. Anal. 39 (2008), 1536–1549) that, for α ∈ (1, 2), the large time asymptotics of solutions is described by...
متن کاملVariational Principle for the Generalized KdV-Burgers Equation with Fractal Derivatives for Shallow Water Waves
The unsmooth boundary will greatly affect motion morphology of a shallow water wave, and a fractal space is introduced to establish a generalized KdV-Burgers equation with fractal derivatives. The semi-inverse method is used to establish a fractal variational formulation of the problem, which provides conservation laws in an energy form in the fractal space and possible solution structures of t...
متن کاملWeak solutions of the Euler equations: non-uniqueness and dissipation
These notes are based on a series of lectures given at the meeting Journées EDP in Roscoff in June 2015 on recent developments concerning weak solutions of the Euler equations and in particular recent progress concerning the construction of Hölder continuous weak solutions and Onsager’s conjecture.
متن کاملError analysis of approximate solutions of non-linear Burgers' equation
This paper deals with application of the maximum principle for differential equations to the finite difference method for determining upper and lower approximate solutions of the non-linear Burgers’ equation and their error range. In term of mathematical architecture, the paper is based on the maximum principle for parabolic differential equations to establish monotonic residual relations of th...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Annales de l'Institut Henri Poincaré C, Analyse non linéaire
سال: 2010
ISSN: 0294-1449
DOI: 10.1016/j.anihpc.2010.01.008